English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27308/39152
Visitors : 2470308      Online Users : 118
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26269

Title: Fuzzy Control of Active Queue Management Routers for Transmission Control Protocol Networks via Time-delay Affine Takagi-Sugeno Fuzzy Models
Authors: Hsiuyuan Chu;Kuohui Tsai;Wenjer Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Time-delay Affine Takagi-Sugeno Fuzzy Models;Iterative Linear Matrix Inequality;AQM Routers;TCP Networks
Date: 2008-02
Issue Date: 2011-10-20T08:34:37Z
Publisher: International Journal of Innovative Computing, Information and Control
Abstract: abstract:Active Queue Management (AQM) routers have been recently proposed to support the end-to-end congestion control in the Internet. In this paper, a fuzzy modeling technique is employed to set up a time-delay affine Takagi-Sugeno (T-S) fuzzy model for a Transmission Control Protocol (TCP) network with AQM routers. Based on the proposed time-delay affine T-S fuzzy model, a fuzzy controller design approach is developed for the control of AQM routers. It is shown that the proposed fuzzy controller design problem can be solved by the Iterative Linear Matrix Inequality (ILMI) algorithm. Finally, some numerical simulations of experiments are provided to illustrate the usefulness and effectiveness of the proposed design approach.
Relation: 4(2), pp.291-312
URI: http://ntour.ntou.edu.tw/handle/987654321/26269
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback